# SDR DALA2024111310938

- Difficulty date: November 12, 2024
- Submitted: November 13, 2024
- Operation: Air carrier
- Aircraft: N386DA
- Make and model: Boeing 737832
- Aircraft serial: 30373
- Aircraft time: 73,960 hours, 29,699 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0656303) WHILE INSTALLING SEAT ROW 27ABC SEAT TRACK TANG BROKE, AT SEAT TRACK LOCATION STA. 727I 14" LBL 45.50". REPAIRED PER B737-800 SRM 53-00-52-2R PROCEDURE 5 REPAIR 5 - SECTION 46 SEAT TRACK REPAIR FOR BAC1520-2789 ALUMINUM EXTRUSION BETWEEN FLOOR BEAMS PERMANENT REPAIR INSTRUCTIONS.
